# SDR DALA2023101108331

- Difficulty date: January 9, 2019
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 109,829 hours, 16,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 WING / LOWER SKIN / LH WSTA 906.2-962.2 / CRACKED FASTENER HOLE #45 AT STR L-9.5. CORRECITVE ACTION: REPAIRED PER ERA 574301-14AD REV. ORIG. (0897391)
